# SDR AALA201711069017

- Difficulty date: November 5, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 8,750 hours, 3,939 cycles
- Engine: Cfmint CFM565B7
- Engine time: 8,760 hours, 3,941 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENROUTE RECEIVED ECAM ENGINE 1 FILTER CLOG. REPLACED LEFT ENGINE FUEL FILTER ELEMENT PER MM 73-11-00. ACCOMPLISHED LEAKS CHECK PER MM 71-00-00.
